# SDR CNMA2018010002

- Difficulty date: February 12, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N234AX
- Make and model: Boeing 767-200
- Aircraft serial: 30436
- Aircraft time: 63,416 hours, 9,526 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 03311H8163
- Condition: Cracked
- Location: Cockpit
- Part time: 63,416 hours, 9,526 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 WINDOW CRACKED IN FLIGHT AT FLIGHT LEVEL 360.  R FWD WINDSHIELD HEAT INOP AFTEFRWARDS  REMOVED & REPLACED R1 WINDOW IAW 767 AMM 56-11-01. OPS CK NORMAL
